# SDR ABXA040376

- Difficulty date: November 7, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- Aircraft time: 59,694 hours, 56,206 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Vibration
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

IN DESCENT, LEVELED OFF AT 300 KIAS, INCURRED VIBRATION, SLOWED TO 290 KIAS, VIBRATION WENT AWAY THEN CAME BACK AGAIN WHEN ACCELERATING THROUGH 295 KIAS.  INSPECTED FOR GENERAL CONDITION & SECURITY OF THE FOLLOWING ITEMS: NOSE GEAR AREA, FUSELAGE, FLAPS, SLATS, AILERONS, SPOILER PANELS, RUDDER & TRIM, HORIZONTAL STABILIZER, VERTICAL STABILIZER AND ELEVATOR.  FOUND NO DEFECTS.  RAN BOTH ENGINES AT IDLE & POWER SETTINGS WITH CSD'S & GENERATOR ON & OFF.  NO VIBRATION NOTED.
